Top 10 Excedrin Extra Strength – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Excedrin

#ad

Temporarily Relieves Minor Aches And Pains Due To Headache, 200 Count, Excedrin Extra Strength Pain Relief Caplets For Headache Relief

#ad
Excedrin #ad - Excedrin extra strength works in 3 ways to relieve headaches: it blocks pain signals, elevates your pain threshold and uses caffeine to enhance the pain relief effect.

Pain medicine for adults that is clinically proven to provide temporary headache relief, and it temporarily relieves pain associated with colds, menstrual cramps, toothaches, muscular aches and arthritis. Excedrin extra strength caplets contain two pain relievers and a pain relieving aid for enhanced effect. Extra strength pain reliever works fast to relieve headaches. One bottle of 200 excedrin Extra Strength Pain Relief Caplets.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height2.8 Inches
Length2.75 Inches
Width4.65 Inches
Part Number10492
Model10492

2. Excedrin

#ad

Relief for Headaches and Migranes

#ad
Excedrin #ad - Extra strength pain reliever that relieves pain associated with headache, toothaches, menstrual cramps, colds, muscular aches and arthritis. Pain medicine for adults that is a clinically proven headache pain reliever. Excedrin extra strength caplets contain two pain relievers and a booster for enhanced effect. Excedrin extra strength works in 3 ways to relieve headaches: it blocks pain signals, elevates your pain threshold and uses caffeine to enhance the pain relief effect. One bottle of 100 excedrin Extra Strength Pain Relief Caplets.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height4.3 Inches
Length2 Inches
Weight0.26 Pounds
Width2 Inches
Part Number660272
Model660272

3. GENCARE GENERIC HEALTHCARE

#ad

Extra Strength Headache Relief Acetaminophen with Aspirin NSAID & Caffeine 300 Caplets Value Pack | Head Pain Relief, Muscle Aches, Back Pain & Body | Generic Excedrin Extra Strength, GenCare

#ad
GENCARE GENERIC HEALTHCARE #ad - Acts fast - headaches, migraines and pain can hit at the worst time. Adults and children 12 years and older : take 2 caplets every 6 hours. Join thousands of satisfied customers and families. Click add-to-Cart to order Today!100% satisfaction guarantee - say goodbye to headaches and pain! gencare backs up each bulk savings bottle of Extra Strength Headache Relief with our 100% Customer Satisfaction Guarantee.

Do not exceed 8 caplets in a 24 hour period. 65 mg of caffeine in each pill help energize you and restore mental focus so you can accomplish the task at hand. Helps with aches & pains - toothaches, menstrual cramps, arthritis, joint pain and more in one easy to swallow caplet. Head & body pain relief - each caplet of extra strength headache Relief contains 250mg of Acetaminophen, 250mg of Aspirin NSAID and 65 mg of Caffeine to give fast and extended pain relief of headaches and muscle aches.

65 mg of caffeine is about as much a cup of coffee, so avoid this product before bed. Bulk savings - you and your family will always have effective over the counter relief with our family size 300 caplet value savings bottle. Always be prepared and in stock with effective pain relief pills on hand for when your family needs it the most.
BrandGENCARE GENERIC HEALTHCARE #ad
ManufacturerGENCARE GENERIC HEALTHCARE #ad
Part NumberEB-009

4. Excedrin Extra Strength

#ad

Count 1, Headache/Pain Relief / Grab Varieties & Flavors, Excedrin Extra Strength, Aspirin Pain Reliever Caplets

#ad
Excedrin Extra Strength #ad - Excedrin extra strength, aspirin pain Reliever Caplets, Count 1 - Headache/Pain Relief / Grab All Varieties.
BrandExcedrin Extra Strength #ad
ManufacturerExcedrin Extra Strength #ad

5. Excedrin

#ad

Pack of 2, Excedrin Extra Strength, 24 Caplets

#ad
Excedrin #ad - Temporarily relieves minor aches and pains due to: headache, toothache, a cold, sinusitis, muscular aches, arthritis, premenstrual and menstrual cramps.
BrandExcedrin #ad
ManufacturerExcedrin #ad
Height10 Inches
Length6 Inches
Width6 Inches
Part Number300672000248-2

6. Excedrin

#ad

24 Count, Excedrin Extra Strength Pain Relief Caplets, Headache Relief

#ad
Excedrin #ad - Excedrin extra strength caplets contain two pain fighters and a booster for enhanced effect. Extra strength pain reliever that relieves pain associated with headache, toothaches, colds, menstrual cramps, muscular aches and arthritis. Pain reliever available in convenient caplet form. Pain medicine for adults that is a clinically proven headache pain reliever. One bottle of 24 excedrin Extra Strength Pain Relief Caplets.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height1 Inches
Length5 Inches
Weight0.24 Pounds
Width10 Inches
Part Number23064
Model23064

7. Excedrin

#ad

200 Count, Excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms

#ad
Excedrin #ad - One bottle of 200 excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms. Head pain relief medicine delivers a powerful triple action formula with two pain relievers and an amplifier. Delivers migraine relief, including acting as a migraine headache pain reliever and relieving sensitivity to light and sound, and nausea. Excedrin migraine works in 3 ways to relieve migraines: it blocks pain signals, elevates your pain threshold and uses caffeine to enhance the pain relief effect. Excedrin migraine pain relief caplets combine acetaminophen, aspirin and caffeine.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height4 Inches
Length6 Inches
Weight0.41 Pounds
Width5 Inches
Part Number300672039927
Model300672039927

8. Excedrin

#ad

Head Care Replenish Plus Focus From Excedrin Drink Mix for Head Health Support, 24 Packets

#ad
Excedrin #ad - One box of 24 packets of head Care Replenish Plus Focus Drink Mix for Head Health Support. Drink mix for focus that also helps with daily stressors. Drug-free head care product helps you after occasional head discomfort. Drink mix designed to soothe the stomach, support hydration and support focus. Drink mix is specially designed for migraine sufferers for after a migraine 1.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad

9. Safrel

#ad

Muscle Aches, Safrel, Extra Strength Headache Relief Acetaminophen with Aspirin NSAID & Caffeine 300 Caplets Value Pack | Head Pain Relief, Back Pain & Body | Generic Excedrin Extra Strength

#ad
Safrel #ad - Helps with headache & other aches/pain: provides relief from Headaches, Toothaches, menstrual cramps, arthritis, joint pain and more in one easy to swallow caplet. Compare safrel all day allergy Relief to the active ingredient of Excedrin Extra Strength Headache Relief.

Caffeine provides you energy and restore mental focus to keep you active during the day. Active ingredient: the active ingredient in this product is Acetaminophen, Aspirin and Caffeine, it provides headache and pain relief. Complete and fast pain relief – this extra-strength headache medicine also helps relieve other aches and pains, toothaches, such as arthritis, muscles aches, and menstrual cramps.

Value pack savings: each bottle of our pain relief medicine contains 300 total caplets to help you and your entire family find long-lasting relief you can count on. 100% satisfaction guarantee: click buy Now and get this Extra Strength Headache Relief formula to enjoy your day free from headache and other minor aches/pain. Adults and children 12 years and older : take 2 caplets every 6 hours.
BrandSafrel #ad
ManufacturerSafrel Pharmaceuticals #ad
Height4 Inches
Length2.25 Inches
Width2.25 Inches
Part Number118-03

10. Excedrin

#ad

24 count, Excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms

#ad
Excedrin #ad - Migraine medicine that delivers effective migraine headache pain relief. Delivers a powerful triple action formula with two pain fighters and an amplifier.

Excedrin migraine pain relief caplets combine acetaminophen, aspirin and caffeine. One bottle of 24 excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms. Delivers migraine relief, including acting as a migraine headache pain reliever and relieving sensitivity to light and sound, and nausea. For some, these excedrin Migraine caplets relieve migraine pain in 30 minutes. Migraine relief medicine available in convenient caplet form.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height1.68 Inches
Length1.73 Inches
Width2.97 Inches
Part Number20392400
Model300672039248